# SDR 2011FA0000687

- Difficulty date: October 17, 2011
- Submitted: October 17, 2011
- Operation: General aviation
- Aircraft: N2611R
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R35669
- Aircraft time: 4,063 hours
- Engine: Lyc IO360A1A
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 670411
- Condition: Cracked
- Location: Mlg
- Part time: 4,063 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100 HR. INSPECTION NOTICED THAT RT MLG WAS LOOSE.  FURTHER INVESTIGATION REVEALED CRACK IN RT FORWARD TRUNNION FITTING ASSY.  REMOVED 4 BOLTS THAT ATTACH TRUNNION FITTING TO WING AND DISCOVERED THAT FITTING WAS COMPLETLY CRACKED AND IN 2 PIECES INSTEAD OF ONE.  THE CRACK RAN FORE TO AFT THRU THE ENTIRE FITTING CENTER.
